# SDR DALA2016102007444

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 73,737 hours, 32,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FR 69 TO FR 70 AND BTW STR 32 TO STR 31 ON EXTERNAL SKIN OUT FLOW VALVE AREA  AT LOWER FUSELAGE.  REPLACED INTERNAL DOUBLER LOCATED OF FRAME 69 TO FRAME 70 AND BETWEEN STRINGER 31R TO STRINGER 32R, OUT FLOW VALVE AREA AT LOWER FUSELAGE AS PER SRM 51-72-11 AND DRAWING NR D53480191.  MEASURES OF CORROSION ARE: L=2.762", W=0.843" D=0.038"
